# SDR UALA2012011100238

- Difficulty date: January 10, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,544 hours, 10,922 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXTERIOR LIGHTS ARE INOPERATIVE.  REPLACED BAD LIGHT ASSY, BATTERY PACK AND CHARGER.
